# SDR CA150921004

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,904 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 41734078
- Condition: Damaged
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED EVENT NR 4 INSPECTION, MAINTENANCE OPENED FUSELAGE AND INSPECTED CONTROL CABLES, PULLEYS AND DISCOVERED FRAYED ELEVATOR TRIM CABLE WITH FEW STRINGS BROKEN, NEW CABLE PURCHASED AOG AND REPLACED OVER WEEKEND.  ALL PULLEYS INSPECTED AND FOUND SERVICEABLE, NO SHARP EDGES OR DAMAGED GROOVES TO CAUSE CABLE DAMAGE.  NEW CABLE INSTALLED, WITH CABLE TENSION ADJUSTED IAW MM. UNSURE ON ELEVATOR TRIM CABLE TOTAL TIME SINCE NEW, COULD BE ORIGINAL, AIRFRAME TIME 10976 HRS.
